MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SOLIA S 45; PACING LEAD

BIOTRONIK SE & CO. KG SOLIA S 45; PACING LEAD
Model Number 377176
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Noise is present on ra and rv lead.All other values appear within normal limits.Patient is noncompliant with follow-ups.Ruled out external procedure during time of recording.Lead remains implanted.

Brand Name
SOLIA S 45
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key25630548
Report Number1028232-2026-03051
Device Sequence Number21269737
Product Code NVN
UDI-Device Identifier04035479118259
UDI-Public(01)04035479118259(17)270430
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number377176
Device Catalogue Number377176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale